About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 541426, 18 pages
Research Article

Dimension Estimate for the Global Attractor of an Evolution Equation

Departamento de Matemática, Pontificia Universidad Javeriana, Carrera 7 No. 43-82, Bogotá, Colombia

Received 29 September 2011; Accepted 13 December 2011

Academic Editor: Juan J. Nieto

Copyright © 2012 Renato Colucci and Gerardo R. Chacón. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Tomás Caraballo, and Renato Colucci, “Pullback attractor for a non-linear evolution equation in elasticity,” Nonlinear Analysis: Real World Applications, 2013. View at Publisher · View at Google Scholar
  • Renato Colucci, and Gerardo R. Chacón, “Hyperbolic Relaxation of a Fourth Order Evolution Equation,” Abstract and Applied Analysis, vol. 2013, pp. 1–11, 2013. View at Publisher · View at Google Scholar
  • Gerardo R. ChacÓN, Renato Colucci, Humberto Rafeiro, and AndrÉS Vargas, “On Minimization Of A Non-Convex Functional In Variable Exponent Spaces,” International Journal of Mathematics, vol. 25, no. 01, pp. 1450011, 2014. View at Publisher · View at Google Scholar
  • Tomás Caraballo, and Renato Colucci, “Stabilization of oscillations in a phase transition model,” Mathematical Methods in the Applied Sciences, 2016. View at Publisher · View at Google Scholar